RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2007, Volume 13, Number 3, Pages 84–94 (Mi timm109)  

This article is cited in 2 scientific papers (total in 2 papers)

Вычисление меры невыпуклости плоских множеств

P. D. Lebedev


Full text: PDF file (393 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 514.17
Received: 04.09.2007

Citation: P. D. Lebedev, “Вычисление меры невыпуклости плоских множеств”, Trudy Inst. Mat. i Mekh. UrO RAN, 13, no. 3, 2007, 84–94

Citation in format AMSBIB
\Bibitem{Leb07}
\by P.~D.~Lebedev
\paper Вычисление меры невыпуклости плоских множеств
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2007
\vol 13
\issue 3
\pages 84--94
\mathnet{http://mi.mathnet.ru/timm109}
\elib{http://elibrary.ru/item.asp?id=12040789}


Linking options:
  • http://mi.mathnet.ru/eng/timm109
  • http://mi.mathnet.ru/eng/timm/v13/i3/p84

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. D. Lebedev, A. A. Uspenskii, “Procedures for calculating the nonconvexity measures of a plane set”, Comput. Math. Math. Phys., 49:3 (2009), 418–427  mathnet  crossref  mathscinet  isi  elib  elib
    2. A. A. Uspenskii, P. D. Lebedev, P. A. Vasev, “Approksimatsiya negladkoi funktsii optimalnogo rezultata v odnom klasse zadach bystrodeistviya”, Vestnik ChelGU, 2013, no. 16, 71–77  mathnet
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:322
    Full text:57
    References:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019